# SDR DALA13029043218

- Difficulty date: June 12, 2013
- Submitted: June 15, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD UTILITY FLOORBOARD 221DF SEVERAL INSERTS BROKEN & MISSING.  FLOORBOARD FABRICATED IAW SRM 53-02-00, FIG 209 AND DWG 3D25-37498.
